Research ArticleOpen accessIn the abstractExpecting the Unexpected Macroeconomic Volatility and Climate PolicyGajendra Singh ChauhanAmerican Journal of Economics and Business Administration, Vol. 1, Issue 3 · 30 Sep 2009 · 7,493 accessesView PDFCite
18 articles for “Economic scenarios”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractComputable General Equilibrium Techniques for Carbon Tax ModelingAl-Amin, Chamhuri Siwar, Abdul HamidAmerican Journal of Environmental Sciences, Vol. 5, Issue 3 · 30 Jun 2009 · 6,950 accessesView PDFCite
Research ArticleOpen accessIn the abstractIMPACT OF DEREGULATION OF THE JAMAICA MOBILE PHONE MARKET ON CALLING RATESAbdullahi O. AbdulkadriAmerican Journal of Economics and Business Administration, Vol. 6, Issue 2 · 26 Aug 2014 · 7,691 accessesView PDFCite
Research ArticleOpen accessIn the abstractOperational Fault Diagnosis in Industrial Hydraulic Systems Through Modeling The Internal Leakage of its ComponentsP. Athanasatos, D. Koulocheris, T. Costopoulos, K. RaptisAmerican Journal of Applied Sciences, Vol. 10, Issue 12 · 7 Nov 2013 · 7,247 accessesView PDFCite
Research ArticleOpen accessIn the abstractModeling Malaysia's Energy System: Some Preliminary ResultsAhmad Mohd. YusofAmerican Journal of Applied Sciences, Vol. 8, Issue 9 · 13 Aug 2011 · 7,250 accessesView PDFCite
Research ArticleOpen accessIn the abstractGreen Methodologies to Test Hydrocarbon ReservoirsFrancesca Verga, Vera RoccaAmerican Journal of Environmental Sciences, Vol. 6, Issue 1 · 28 Feb 2010 · 7,635 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalyzing the Effects of Water and Agriculture Policy Strategies: An Iranian experienceReza Moghaddasi, Ali Bakhshi, Mahmood Daneshvar KakhkiAmerican Journal of Agricultural and Biological Sciences, Vol. 4, Issue 3 · 30 Sep 2009 · 8,307 accessesView PDFCite
Research ArticleOpen accessIn the abstractModeling Traffic Flow and Management at Un-signalized, Signalized and Roundabout Road IntersectionsR. Kakooza, L.S. Luboobi, J.Y.T. MugishaJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,611 accessesView PDFCite